Skip to Main content Skip to Navigation
Journal articles

Some flows in shape optimization

Abstract : Geometric flows related to shape optimization problems of Bernoulli type are investigated. The evolution law is the sum of a curvature term and a nonlocal term of Hele-Shaw type. We introduce generalized set solutions, the definition of which is widely inspired by viscosity solutions. The main result is an inclusion preservation principle for generalized solutions. As a consequence, we obtain existence, uniqueness and stability of solutions. Asymptotic behavior for the flow is discussed: we prove that the solutions converge to a generalized Bernoulli exterior free boundary problem.
Complete list of metadatas

Cited literature [30 references]  Display  Hide  Download
Contributor : Olivier Ley <>
Submitted on : Friday, February 12, 2010 - 10:09:10 AM
Last modification on : Friday, December 7, 2018 - 1:50:39 AM
Document(s) archivé(s) le : Friday, June 18, 2010 - 8:19:55 PM


Files produced by the author(s)



Pierre Cardaliaguet, Olivier Ley. Some flows in shape optimization. Archive for Rational Mechanics and Analysis, Springer Verlag, 2007, 183 (1), pp.21-58. ⟨10.1007/s00205-006-0002-z⟩. ⟨hal-00456121⟩



Record views


Files downloads